# SDR DALA1161920693

- Difficulty date: November 2, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 44,808 hours, 17,337 cycles
- System (JASC): 2330 · Entertainment System
- Part: Jack
- Part number: RDKA330305
- Part serial: D595155
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED THAT SPARKS AND ELECTRICAL SMELL FROM HEADSET JACK AT SEAT 42F.  CREW TURNED IFE POWER OFF AND FORWARD SYSTEM TO NEF.  ON 11-05-11 ATL MAINTENANCE REPLACED VSBB.  ITEM REMOVED FROM NEF.
